# SDR 04FDEA03378

- Difficulty date: December 6, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310
- Aircraft serial: 313
- Aircraft time: 53,592 hours, 17,963 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Fitting
- Condition: Damaged
- Location: A/C Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH MAINTENANCE "C" CHECK NR 003  ENT BY: 067708  PLND: ORIGINAL PLAN DATE WAS ENTERED ON: 29SEP04 14:53:57:6 BY:067708 S=M  PLND: DATE:06NOV04 AT: LIS-VNMX ENT BY: 162248 ON: 29OCT04 12:31:08:0 S=M.  AIR COND SEVERAL HOLES OF FITTINGS AT ACCESS DOORS (147 CZ) TO AIR COND COMPT DAMAGED.  REPAIRED IAW EA 6-5315-82534.
